# SDR DALA2016031702065

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 51,941 hours, 23,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON SEAT ROWS 5, 7, AND 22, FOUND LOOSE CONNECTOR AT SEAT 7 AND 22.  REPLACED LIGHT ASSY AT ROW 5.
